# SDR CAL950569

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 639
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK THROUGH INBOARD CHORD AND WEB OF STATION 639 FRAME AT STRINGER 16R.  A NEW CHORD AND WEB WERE INSTALLED PER BOEING DRAWING 65C31658.  (M)
